

FRIDAY 24 th SEPTEMBER	From 11am – a walking tour of Leeds for early arrivals! (please contact the Leeds Library directly to register for your place)
	1.00-2.00pm – ILA AGM
	All welcome!
	Location: The New Room/online event Chair: Emma Marigliano

FRIDAY 24 th SEPTEMBER	ONLINE AND IN-PERSON CONFERENCE REGISTRATION 2.00-2.30pm
2.30pm-3.30pm	Welcome and Introductions
	Carl Hutton, The Leeds Library, plus trustees and members from the Leeds Library
	Location: The New Room/online event
	15-min break
3.45-4.45pm	Session 1:
	On- and Off-line Public Engagement
3.45pm-4.05pm – Paper 1	
4.05pm–4.25pm – Paper 2	Creativity, Engagement and Funding at Northern Ireland's Oldest Library
4.25pm-4.45pm - Questions	Robert Whan, Armagh Robinson Library
	Using Our Roots to Shape Our Future
	Christine Zarett, Langston Hughes Community Library and Cultural Centre, New York and
	Regina Bernard, Associate Professor and Interim Chair of Black and Latino Studies Baruch
	College City University of New York (CUNY)
	Location: The New Room/online event
	Chair: TBC

	15-min break
5.00-6.00pm	Session 2:
	Conservation: On- and Offline
5.00pm–5.20pm – Paper 1	
5.20pm–5.40pm – Paper 2 5.40-6.00pm - Questions	Saving the dayvirtually
guestions Questions	Meagan Smith, The London Library, London
	Concerning Increasingly Popular Pooks
	Conserving Increasingly Popular Books Aoife Larkin, Leeds Art University
	None Edikin, Leeds 7 it offiversity
	Location: The New Room/online event
	Chair: TBC
7.30pm	PERFORMANCE: Nunkie Theatre
	Duration approx. 1hr 45 with interval – all conference fees include this
	performance!
	Location: The New Room/online event
	Chair: TBC
SATURDAY 25 th SEPT.	The Leeds Library will be open from 9.30am
9.30am - 9.50am	Registration – bring your own coffee!
9.50-10.20am	9.50am: Chair's remarks: Emma Marigliano, Chair of the ILA
	40.00
	10.00am-10.20am: Presidential Address: Neil Pearson
	Location: The New Room/online event
10.20am-11.20am	KEYNOTE
	Peter Francis, Gladstone's Library, Hawarden, Wales
	'The Widening Circle of a Library'
	Location: The New Room/online event
	Chair: Carl Hutton
11.20am – 11.45am	25-min tea break in <i>Coffee Corner</i>
11.45am-1.00pm	Session 3:
	Great Good Places, Communities, and Change
11.45am–12.05pm – Paper 1 12.05pm–12.25pm – Paper 2	
12.25pm=12.45pm = Paper 3	The Devon and Exeter Institution: A Great Good Place to Find Yourself
12.45-1.00pm - Questions	Emma Laws and Emma Dunn, Devon and Exeter Institution, Exeter
	Saving Chautan House
	Saving Chawton House Katie Childs, Chawton House, Alton
	Radio Chinas, Chawton House, Atton
	'The Good Place: the Linen Hall as Belfast's Living Room
	Samantha McCombe, Linen Hall, Belfast
	Location: The New Room/online event
1.00 2.00	Chair: TBC
1.00pm-2.00pm	LUNCH: Coffee Corner

2.00pm – 3.00pm	Session 4:
	Good news from Lockdown!
2.00pm-2.20pm - Paper 1	
2.20pm–2.40pm – Paper 2 2.40pm–3.00pm – Questions	The lockdown adventures of Morrab Library
2.40pm 3.00pm Questions	Lisa di Tommaso, Morrab Library, Penzance
	Good news from lockdown; embracing new technology at Bromley House Library
	Anja Thompson-Rohde, Bromley House Library, Nottingham
	The mempson Render, Brenney Fredse Elevary, Nothingham
	Now is the time
	Carl Hutton, the Leeds Library, Leeds
	Location: The New Room/online event Chair: TBC
	15-min break
3.15pm – 4.15pm	Session 5:
3.13pm 4.13pm	The Pleasures of History, Research and Learning
3.15pm – 3.35pm – Paper 1	g
3.35pm – 3.55pm – Paper 2	Sweating the small stuff: on the pleasure and value of obscure local history
3.55pm – 4.15pm – Questions	Joe Fenn, The Portico Library, Manchester
Questions	
	Bringing our history to an (even more) global audience: digital ways of spreading
	the word
	Fiona Gell and Molly Magrath of the Leeds Library and Louisa Yates of Gladstone's Library
	Location: The New Room/online event
	Chair: TBC
4.15pm – 4.30pm	TEA BREAK: Coffee Corner
4.30pm – 5.50pm	Session 6:
120 150 5 1	Collections: How their History Shapes our Future
4.30pm–4.50pm – Paper 1 4.50pm–5.10pm – Paper 2	
5.10pm–5.30pm – Paper 3	Unbound pamphlets and ephemera at Lincoln Central Library Alyson Cunningham, University of Lincoln
5.30pm-5.50pm - Questions	Alyson Curringham, Oniversity of Efficient
	The past, present and future of the Sybil Campbell collection: the life of a collection
	of books
	Carrie de Silva, independent scholar
	Bradford Mechanics' Institute: an evolving institution
	Tricia Restorick, Bradford Mechanics' Institute Library
	Location: The New Room/online event
	Chair: TBC
5.50pm-6.00pm	Final Remarks
	Some final resolutions and a chance to say goodbye!
	Location: The New Room
	Chair: Carl Hutton